# SDR USAA970310

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Cracked
- Location: Bs 237-258
- Part time: 45,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, FOUND 1 INCH CRACK BETWEEN STATION 237 AND STATION 258 AT LONGERON NR 30.  INSTALLED SPLICE REPAIR PER TYPICAL REPAIR 53-10-17.  (M)
